Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 184, NWS Springfield, MO

November 6, 2008Lawrence County, Missouri

NWS Springfield, MO issued this tornado warning at Nov 6, 2008, 12:50 AM CST for Lawrence County, Missouri. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 6, 2008, 12:50 AM CST (06:50 UTC)
Expired
Nov 6, 2008, 1:32 AM CST
In force
42 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Lawrence County, MO

The radar

The Springfield radar (KSGF), 46 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 6, 1:15 AM CSTTSTM WND DMG1 N Monett, MONUMEROUS TREES...POWERLINES AND POLE DOWN. SEVERAL CAR PORTS DESTROYED.
Nov 6, 1:15 AM CSTTSTM WND GST 701 N Monett, MOWEST SIDE OF MONETT AT CLEVLAND HEIGHTS AND SUNSET TREES WERE DOWN AND A CARPORT BLOWN OFF AND A TREE BLOWN ON HOUSE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 11:42 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1302 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 060650
TORSGF
MOC109-060745-
/O.NEW.KSGF.TO.W.0184.081106T0650Z-081106T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CST THU NOV 6 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 145 AM CST.

* AT 1248 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR FAIRVIEW...OR 9 MILES SOUTHWEST OF MONETT...MOVING
  NORTHEAST AT 60 MPH.

* THE TORNADO WILL BE NEAR...
  VERONA BY 105 AM CST.
  AURORA AND MOUNT VERNON BY 110 AM CST.
  6 MILES NORTHWEST OF MARIONVILLE BY 115 AM CST.

THE TOWNS OF FREISTATT...HOBERG...CHESAPEAKE AND HALLTOWN ARE ALSO IN
THE PATH OF THIS TORNADIC STORM. THIS ALSO INCLUDES INTERSTATE 44
BETWEEN MILE MARKERS 38 AND 58.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3693 9407 3698 9406 3729 9375 3728 9361
      3692 9362
TIME...MOT...LOC 0651Z 229DEG 53KT 3686 9401

$$

CRAMER
1 follow-up statement
000 
WWUS53 KSGF 060732
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CST THU NOV 6 2008

MOC109-060742-
/O.CAN.KSGF.TO.W.0184.000000T0000Z-081106T0745Z/
LAWRENCE MO-
132 AM CST THU NOV 6 2008

...THE TORNADO WARNING FOR LAWRENCE COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST
THURSDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3693 9407 3698 9406 3729 9375 3728 9361
      3692 9362
TIME...MOT...LOC 0732Z 229DEG 53KT 3725 9344

$$

CRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Nov 5, 11:10 PM CST, 1 hour 40 minutes earlier.

Area forecast discussion, Nov 5, 11:10 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CST WED NOV 5 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

THE LATEST RADAR AND SATELLITE IMAGERY INDICATE THAT THE STORM
MODE APPEARS TO BE SHIFTING TO MORE OR A SQUALL LINE AS STRONGER
STORM CORES MERGE ALONG A LINE FROM NEAR JOPLIN TO TULSA...AND AN
UPPER LEVEL JET ROUNDS THE BASE OF THE UPPER TROUGH OVER SOUTH
CENTRAL OKLAHOMA AND SHIFTS NORTHEAST TOWARD THE OZARKS. THE MOST
RECENT SEVERE REPORTS HAVE COME OUT OF THE SOUTHERN PORTION OF
THE STORM COMPLEX WITH 60 MPH WINDS AND DIME TO NICKEL SIZE HAIL.
STILL EXPECT STRONG TO SEVERE STORMS OVER THE FORECAST AREA AS
THE SQUALL LINE SHIFTS EAST ACROSS THE AREA OVERNIGHT.

TERRY
&&

.DISCUSSION...

MAIN FORECAST FOCUS WILL BE THE THREAT FOR SEVERE THUNDERSTORMS OVER
THE NEXT 12 TO 18 HOURS AS A STRONG STORM SYSTEM CROSSES THE
CENTRAL UNITED STATES. MUCH COOLER WEATHER IS THEN EXPECTED FROM THE
UPCOMING WEEKEND INTO NEXT WEEK. ANOTHER STORM SYSTEM IS EXPECTED
TO IMPACT THE AREA SOMETIME IN THE MONDAY TO WEDNESDAY TIME FRAME.

TONIGHT...STRONG UPPER LEVEL LOW PRESSURE WILL SLOWLY PUSH EAST
ACROSS THE CORN BELT. AT THE SURFACE...A COLD FRONT WILL PUSH INTO
SOUTHEAST KANSAS AND WESTERN MISSOURI LATE TONIGHT...MAKING IT TO
THE HIGHWAY 65 CORRIDOR BY SUNRISE. STRONG TO SEVERE STORMS ARE
EXPECTED ALONG THIS FRONT...AS WELL AS ALONG A PRE FRONTAL TROUGH
THIS EVENING AND OVERNIGHT. PLEASE REFER TO THE MESOSCALE
CONVECTIVE DISCUSSION BELOW FOR GREATER DETAIL ON THE SEVERE
WEATHER THREAT. BRISK SOUTH TO SOUTHEAST WINDS AHEAD OF THE FRONT
WILL SHIFT TO THE WEST. SPEAKING OF WINDS...WE HAVE NOT MET WIND
ADVISORY CRITERIA UP TO THIS POINT. WILL LIKELY BE CANCELLING THE
WIND ADVISORY BY 4 PM.

THURSDAY...THAT FRONT WILL QUICKLY PUSH EAST OUT OF CENTRAL AND
SOUTH CENTRAL MISSOURI IN THE MORNING. THE THREAT FOR
THUNDERSTORMS WILL END ONCE THE FRONT EXITS THE AREA. WE MAY
ACTUALLY SEE A BRIEF PERIOD OF CLEARING AS A DRY SLOT WORKS INTO
THE AREA. WRAP AROUND MOISTURE MAY THEN BRING MORE CLOUDINESS INTO
THE AREA BY THE AFTERNOON...ESPECIALLY OVER CENTRAL MISSOURI.
TEMPERATURES ARE A TOUGH CALL GIVEN THE INCREASING CLOUD COVER AND
COOLING LOW LEVELS. GENERALLY SPLIT THE DIFFERENCE BETWEEN THE MAV
AND MET. THURSDAY WILL AGAIN BE WINDY AS LOW LEVEL PRESSURE
GRADIENTS REMAIN RATHER TIGHT. WINDS WILL ALSO BECOME GUSTY BY THE
AFTERNOON AS THE LOW LEVELS OF THE ATMOSPHERE EFFICIENTLY MIX OUT.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...THAT UPPER LEVEL LOW
PRESSURE WILL FINALLY BEGIN TO PUSH EAST INTO THE GREAT LAKES. ONE
MORE UPPER LEVEL WAVE WILL COME AROUND THE SOUTHERN FLANK OF THE
LOW AND DRIVE A WEAK SURFACE TROUGH ACROSS THE AREA. NOT OUT OF
THE QUESTION WE COULD SEE A LIGHT SHOWER OR TWO UP ACROSS CENTRAL
MISSOURI ON FRIDAY. TEMPERATURES WILL BE ON THE COOL SIDE AS 850
MB TEMPERATURES HOVER AT OR BELOW ZERO DEGREES CELSIUS.

UPCOMING WEEKEND...THE AREA WILL REMAIN UNDER A CYCLONIC NORTHWEST
FLOW ALOFT. MOISTURE LOOKS PRETTY LIMITED SO AM NOT EXPECTING ANY
PRECIPITATION. THE COOL TEMPERATURES WILL CONTINUE WITH HIGHS
STRUGGLING TO GET INTO THE UPPER 40S AND LOWER 50S OVER MOST AREAS.

EARLY NEXT WEEK...LONG WAVE CHARTS CONTINUE TO FAVOR DIGGING OF
ENERGY OUT OF THE PACIFIC NORTHWEST. MEDIUM RANGE MODELS CONTINUE
TO INDICATE ENERGY DIVING INTO THE FOUR CORNERS REGION AND
EVENTUALLY EJECTING OUT TOWARDS THE OZARKS. STILL NOT A REAL GOOD
SIGNAL FOR TIMING...BUT FEEL THAT SLIGHT TO LOW END CHANCE POPS
ARE WARRANTED STARTING SUNDAY NIGHT AND MONDAY. DO NOT SEE ANY BIG
WARM UPS AS LOW LEVEL TRAJECTORIES WILL LIKELY REMAIN OUT OF THE
EAST AND NORTHEAST.

SCHAUMANN

&&

.AVIATION...

FOR THE 06Z TAFS...WILL CONTINUE TO INCLUDE WIND SHEAR IN TAFS
THROUGH THE NIGHT BASED ON LATEST WIND PROFILER DATA. LINE OF
STORMS PERSISTING NEAR THE MO/KS BORDER FOR THE PAST SEVERAL HOURS
IS FINALLY SHOWING SIGNS OF EASTWARD MOVEMENT AS SQUALL LINE
BEGINS TO DEVELOP...SO WILL CONTINUE VICINITY THUNDER WITH
EMBEDDED TEMPO FROM AROUND 06-10Z.

MAIN WIND SHIFT WITH COLD FRONT PASSAGE IS EXPECTED BY MID/LATE
MORNING WITH DRY SLOT CLEARING OUT CLOUD COVER BY EARLY AFTERNOON.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Nov 5, 6:58 PM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CST WED NOV 5 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
658 PM CST WED NOV 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED:

  SEVERE STORMS PRODUCING...DAMAGING WINDS TO 70 MPH. HAIL TO THE
  SIZE OF QUARTERS. ISOLATED TORNADOES.

AREAS AFFECTED AND TIMING:

  STRONG TO SEVERE STORMS WILL PUSH INTO EXTREME SOUTHEAST KANSAS
  AND WESTERN MISSOURI BY MID TO LATE EVENING. THIS ACTIVITY WILL
  SPREAD EASTWARD TOWARDS THE HIGHWAY 65 CORRIDOR LATE THIS
  EVENING AND ESPECIALLY OVERNIGHT.

DISCUSSION:

  STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH EAST
  ACROSS SOUTHEAST KANSAS AND INTO WESTERN MISSOURI THIS EVENING.
  MARGINAL INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT THE
  THREAT FOR DAMAGING STRAIGHT LINE WINDS TO 70 MPH WITH THESE
  STORMS. HAIL TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE. THE
  THREAT FOR TORNADOES HAS DIMINISHED SOMEWHAT...BUT ISOLATED
  TORNADOES REMAIN POSSIBLE GIVEN THE STRONG LOW LEVEL WIND
  SHEAR...MAINLY WEST OF AN OSCEOLA TO CASSVILLE LINE.

  BY LATE THIS EVENING AND ESPECIALLY OVERNIGHT...A COLD FRONT
  WILL OVERTAKE THESE STORMS. A SOLID LINE OF STORMS IS EXPECTED
  TO ACCOMPANY THIS FRONT...WITH THE LEADING EDGE OF THE STORMS
  REACHING THE HIGHWAY 65 CORRIDOR LATE TONIGHT. ALTHOUGH THE
  STORMS WILL BEGIN TO WEAKEN LATE TONIGHT...DAMAGING STRAIGHT
  LINE WINDS WILL STILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  THUNDERSTORMS WILL BE ONGOING AFTER SUNRISE THURSDAY MORNING
  ACROSS THE EASTERN OZARKS...WHICH WILL QUICKLY EXIT TO THE EAST
  BY THE LATE MORNING HOURS. STRONG THUNDERSTORMS WITH WIND GUSTS
  TO 40 MPH ARE POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AT THIS
  TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING WEST OF AN
  OSCEOLA TO CASSVILLE LINE. SPOTTER ACTIVATION WILL BE POSSIBLE
  EAST OF THIS LINE AFTER MIDNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, Nov 5, 10:32 PM CST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CST WED NOV 5 2008

KSZ101-060515-
CHEROKEE KS-
1032 PM CST WED NOV 5 2008

...SIGNIFICANT WEATHER ALERT FOR CHEROKEE COUNTY UNTIL 1115 PM CST...

AT 1027 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OSWEGO TO CHETOPA TO
WELCH...OR ALONG A LINE EXTENDING FROM OSWEGO TO CHETOPA TO 9 MILES
SOUTH OF CHETOPA...MOVING EAST AT 30 MPH.

THESE STORMS WILL BE NEAR...
  TREECE BY 1045 PM CST.
  COLUMBUS BY 1050 PM CST.
  BAXTER SPRINGS BY 1055 PM CST.
  BAXTER SPRINGS BY 1100 PM CST.
  GALENA BY 1110 PM CST.

THE TOWNS OF SHERWIN...STIPPVILLE...SKIDMORE...NEUTRAL...RIVERTON...
LOWELL...CRESTLINE AND LAWTON ARE IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

ANGLE
Local storm report, Nov 5, 11:16 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1116 PM CST WED NOV 05 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1102 PM     TSTM WND GST     10 W COLUMBUS           37.17N  95.03W
11/05/2008  E60 MPH          CHEROKEE           KS   EMERGENCY MNGR

            10 X 10 ANCHORED METAL BUILDING BLOWN DOWN

&&

LD
Local storm report, Nov 6, 12:04 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1202 AM     TSTM WND GST     1 WNW LAMAR             37.50N  94.29W
11/06/2008  E60 MPH          BARTON             MO   LAW ENFORCEMENT

            POWER POLE BLOWN OVER 1 MILE WEST OF LAMAR ON 160

&&

LD
Local storm report, Nov 6, 12:16 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1216 AM CST THU NOV 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     HAIL             4 N SOUTH WEST CITY     36.57N 94.61W
11/06/2008  E1.25 INCH       MCDONALD           MO   LAW ENFORCEMENT

            ALSO ESTIMATED 30 TO 40 MPH WINDS.

&&

LINDENBERG
Local storm report, Nov 6, 12:29 AM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1228 AM     HAIL             PINEVILLE               36.59N  94.38W
11/06/2008  E0.88 INCH       MCDONALD           MO   EMERGENCY MNGR

            NICKLE HAIL IN PINEVILLE ALSO NO POWER IN TOWN

&&

LD
Local storm report, Nov 6, 12:41 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 AM CST THU NOV 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             STOCKTON                37.70N  93.80W
11/06/2008  E0.88 INCH       CEDAR              MO   LAW ENFORCEMENT

            NICKLE HAIL REPORTED IN STOCKTON

&&

LD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 10:13 PM CSTFlash Flood WarningSGFVernon6 hr
Nov 5, 11:07 PM CSTSevere Thunderstorm WarningSGFBarton, Jasper, Newton38 min
Nov 5, 11:42 PM CSTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon48 min
Nov 5, 11:56 PM CSTSevere Thunderstorm WarningSGFMcDonald, Newton49 min
Nov 6, 12:14 AM CSTSevere Thunderstorm WarningSGFHickory, Polk, St. Clair46 min
Nov 6, 12:19 AM CSTTornado WarningSGFMcDonald26 min
Nov 6, 12:23 AM CSTSevere Thunderstorm WarningSGFDade, Lawrence67 min
Nov 6, 12:26 AM CSTTornado WarningSGFBarry, Newton49 min
Nov 6, 1:04 AM CSTSevere Thunderstorm WarningSGFChristian, Greene71 min
Nov 6, 1:14 AM CSTSevere Thunderstorm WarningSGFBarry48 min
Nov 6, 1:20 AM CSTTornado WarningSGFBarry42 min
Nov 6, 1:39 AM CSTSevere Thunderstorm WarningSGFChristian, Stone66 min
Nov 6, 1:45 AM CSTTornado WarningSGFStone45 min
Nov 6, 1:58 AM CSTSevere Thunderstorm WarningSGFWebster47 min
Nov 6, 2:10 AM CSTSevere Thunderstorm WarningSGFTaney65 min
Nov 6, 2:21 AM CSTTornado WarningSGFChristian54 min
Nov 6, 2:44 AM CSTSevere Thunderstorm WarningSGFWebster, Wright48 min
Nov 6, 2:47 AM CSTSevere Thunderstorm WarningSGFDouglas58 min
Nov 6, 2:24 PM CSTRiver Flood WarningSGFVernon47 hr

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.